# SDR ARWA980469

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 710-885
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING LEADING EDGE EXTERNAL SURFACE HAS CORROSION FROM STATION 710 TO 885.  CUT OUT DAMAGED SECTION.  FABRICATED FILLER AND DOUBLER AND INSTALLED IN ACCORDANCE WITH AVITAS ENGINEERING, EO 98AROW.021D-1201.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 1201, CONTROL NR 1422.
